# SDR UALA2010041201220

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 53,886 hours, 20,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18626502
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VESTS ARE NOT IN POUCHES IN CABIN.  SECURED 10EA LIFE VESTS IN VARIOUS ROWS, MOSTLY 'C' SEATS.
